Alert archive / Missouri / River Flood Warnings in 2026
River Flood Warning 1, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at Mar 5, 2026, 2:19 PM CST for Pulaski County, Missouri. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Mar 5, 2026, 2:19 PM CST (20:19 UTC)
- Expired
- Mar 6, 2026, 3:22 AM CST
- In force
- 13 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Pulaski County, MO
The radar
The Springfield radar (KSGF), 124 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Roubidoux Creek near Waynesville (RBXM7).
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 14 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06928420, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Mar 5, 11:31 AM CST, 2 hours 48 minutes earlier. Its key messages:
- Showers and scattered storms will continue along and southeast of I-44 this rest of the overnight hours. The storms will continue to end from from northwest to southeast this morning. Lightning and locally heavy rainfall will be the main risk, though an isolated strong storm with hail up to the size of dimes may occur.
- Drizzle and areas of fog will be possible after the heavy rainfall ends early this morning.
- Another cold front will move into the area late Friday and through the area on Saturday. Severe storms will once again be be possible from late Friday afternoon into Saturday morning. There will the potential for hail to the size of two inches, damaging winds up to 70 mph, and a tornado risk with this activity.
- Another system will bring a chance of strong to severe storms the middle of next week.
Area forecast discussion, Mar 5, 11:31 AM CST, 2 hours 48 minutes before
Area Forecast Discussion National Weather Service Springfield MO 1131 AM CST Thu Mar 5 2026 .KEY MESSAGES... - Showers and scattered storms will continue along and southeast of I-44 this rest of the overnight hours. The storms will continue to end from from northwest to southeast this morning. Lightning and locally heavy rainfall will be the main risk, though an isolated strong storm with hail up to the size of dimes may occur. - Drizzle and areas of fog will be possible after the heavy rainfall ends early this morning. - Another cold front will move into the area late Friday and through the area on Saturday. Severe storms will once again be be possible from late Friday afternoon into Saturday morning. There will the potential for hail to the size of two inches, damaging winds up to 70 mph, and a tornado risk with this activity. - Another system will bring a chance of strong to severe storms the middle of next week. && .SHORT TERM /THROUGH FRIDAY NIGHT/... Issued at 115 AM CST Thu Mar 5 2026 An area of showers with scattered thunderstorms continue to move east across the area, generally east of an Anderson to Springfield to Camdenton to Eldon Missouri line early this morning as an upper level trough moves east through area. A front remains located across northwest Arkansas across southern Missouri this morning, generally near I-44. There could still be some small hail and maybe a strong storm over the next few hours but instability has decreased and the overall severe risk is decreasing for the risk of the night. Locally heavy rainfall will occur with the storms overnight, but the thunderstorms are becoming more scattered in nature so the heavy rainfall will be more localized the next several hours. There could still be some localized flooding where heavy rain takes over locations that got the heavier rain on Wednesday. The showers and scattered storms will continue to slowly end from northwest to southeast this morning and should be out of the area by mid day, if not sooner. Behind the rain tonight, some fog and drizzle will be possible in the mid morning hours today there could be some potential for some pockets of dense fog at times. The warm front will lift back to the north this afternoon and evening. There could be some scattered showers and storms along the front and the front should move north fairly quickly as an upper level tough digs into the southwestern U.S. and brings southwest upper level flow to the area. Better coverage could occur across east central Kansas and far western Missouri as the front could linger slightly longer there. Highs will range from the upper 60s across the north to the low to middle 70s across southern Missouri this afternoon as the front moves north through the area and a warmer air mass moves into the area. Highs will warm into the middle to upper 70s on Friday. A cap will be in place across the area on Friday but the cap will start to weaken from west to east late Friday afternoon/evening into the overnight hours. It is possible some elevated isolated storms can develop Friday afternoon across the area there could be a hail risk with this activity. A dry line will push east across eastern Kansas and Oklahoma Friday afternoon/evening. As the cap weakens scattered storms will develop on the dry line and lift northeast and could push into extreme southeastern Kansas and western Missouri late Friday afternoon into the evening hours. MLCAPE will increase along with develop layer shear ahead of the storms Friday afternoon evening and will support the storms be supercells in nature. All severe hazards will be possible with this activity which include, hail up to 2", 70 mph damaging winds, and lower level shear will also support the risk for tornadoes with this storms too. The supper cell risk will generally mainly be along and west of I-49 but could move as far east of Highway 65. As the upper level trough moves east into the plains a cold front will sweep east and move across the area Friday night. A line of storms will develop along front and move across the area. Instability and shear, including strong low level shear, will support a severe risk across the entire area with the line of storms Friday night into Saturday morning. Severe winds to 70 mph, hail to the size of ping pond bands and embedded spin up tornadoes will occur with the line of storm. Locally heavy rainfall will also occur with the storms, the supercells will be scattered in nature and the line of storms should move quickly to the east. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... Issued at 115 AM CST Thu Mar 5 2026 The cold front will push off to the east on Saturday. There could be some linger showers and maybe a rumble of thunder Saturday morning before the system moves off to the east. Highs will be in the 50s and 60s on Saturday and the 60s on the Sunday with mostly dry conditions after any lingering rainfall ends Saturday morning. The front will lift back to the north on Monday there could be a few showers and storms on the front but coverage will be limited. Highs will return to the 70s early next week. Another system will move across the region Tuesday into Wednesday. The ensemble models continue to differ on the exact track and timing of the system and the placement of the front. Moisture will increase back to the north and there could be the potential for strong to severe storms, be the details will be dependent on the exact track and timing of the system. && .AVIATION /18Z TAFS THROUGH 18Z FRIDAY/... Issued at 1116 AM CST Thu Mar 5 2026 Fog and low ceilings are still occurring this morning with the TAF sites in MVFR, IFR, LIFR levels and visibilities down to 1 SM at times. Ceilings and visibilities are expected to improve in the next couple of hours and all sites should return to VFR for the rest of the day. Thunderstorm chances increase to 30% this evening near 03z for JLN and SGF. Have included a PROB30 to account for this activity until 09z. Rain tapers off near sunrise on Friday and southerly winds will gust up to 30 knots by late morning. && .SGF WATCHES/WARNINGS/ADVISORIES... KS...None. MO...None. && SHORT TERM...Wise LONG TERM...Wise AVIATION...Soria
Hazardous weather outlook, Mar 5, 3:50 AM CST, 10 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 350 AM CST Thu Mar 5 2026 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-061000- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 350 AM CST Thu Mar 5 2026 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Limited lightning risk. Significant Fog risk. DISCUSSION... Areas of fog are developing across portions of southeastern Kansas and western Missouri behind an area of showers and storms that are moving across central and south central Missouri. Visibilities could drop below one mile at times. The showers and a few storms will continue to move east across portions of central and south central Missouri early this morning. This activity will continue to end from northwest to southeast this morning. Lightning and locally heavy rainfall will be the main risk. Scattered showers and storms will be possible across the area this afternoon and evening as a warm front lifts north across the area. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorms will once again form along and ahead of the front Friday afternoon continue into the overnight hours. There will be the potential for severe thunderstorms with this system from Friday afternoon into Friday night. All hazards are possible included large hail to the size of golf balls, damaging wind gusts up to 70 mph, and few tornadoes. A third system will bring the potential for additional strong to severe storms next Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Wise
In the hours before
Local storm report, Mar 5, 8:59 AM CST, 5 hours 20 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
859 AM CST Thu Mar 5 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 AM Flood 4 NNW Brushyknob 37.01N 92.52W
03/05/2026 Douglas MO Dept of Highways
Route U northbound and southbound closed due
to flooding.
&&
RENLocal storm report, Mar 5, 9:01 AM CST, 5 hours 18 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
901 AM CST Thu Mar 5 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 AM Flood 2 E Rockbridge 36.78N 92.37W
03/05/2026 Ozark MO Dept of Highways
MO95 northbound and southbound closed due to
flooding.
&&
RENLocal storm report, Mar 5, 9:05 AM CST, 5 hours 14 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
905 AM CST Thu Mar 5 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM Flood 4 NW Linden 37.08N 93.18W
03/05/2026 Christian MO Emergency Mngr
Buck Rd closed due to flooding.
&&
RENLocal storm report, Mar 5, 9:08 AM CST, 5 hours 11 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
908 AM CST Thu Mar 5 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM Flood 1 ENE Keltner 36.97N 92.93W
03/05/2026 Christian MO Emergency Mngr
Keltner rd closed due to flooding.
&&
RENLocal storm report, Mar 5, 9:12 AM CST, 5 hours 7 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
912 AM CST Thu Mar 5 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM Flood 3 E Chadwick 36.93N 93.00W
03/05/2026 Christian MO Emergency Mngr
Day Lane closed due to flooding.
&&
RENLocal storm report, Mar 5, 9:14 AM CST, 5 hours 5 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
914 AM CST Thu Mar 5 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM Flood 3 SW Battlefield 37.08N 93.40W
03/05/2026 Christian MO Emergency Mngr
Wilson Rd closed due to flooding.
&&
RENThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 6:30 PM CST | Severe Thunderstorm Warning | SGF | Dent | 14 min |
| Mar 4, 6:43 PM CST | Severe Thunderstorm Warning | SGF | Laclede, Webster, Wright | 32 min |
| Mar 4, 6:56 PM CST | Special Weather Statement | SGF | Webster | 34 min |
| Mar 4, 7:03 PM CST | Severe Thunderstorm Warning | SGF | Christian, Greene, Webster | 27 min |
| Mar 4, 8:32 PM CST | Special Weather Statement | SGF | Dent | 28 min |
| Mar 4, 8:53 PM CST | Severe Thunderstorm Warning | SGF | Barry | 37 min |
| Mar 4, 9:15 PM CST | Severe Thunderstorm Warning | SGF | Barry | 15 min |
| Mar 4, 9:29 PM CST | Severe Thunderstorm Warning | SGF | Barry, Stone, Taney | 34 min |
| Mar 4, 10:22 PM CST | Severe Thunderstorm Warning | SGF | Christian, Douglas, Taney | 23 min |
| Mar 4, 10:30 PM CST | Severe Thunderstorm Warning | SGF | Barry, McDonald | 30 min |
| Mar 4, 10:50 PM CST | Special Weather Statement | SGF | Stone | 25 min |
| Mar 4, 11:05 PM CST | Special Weather Statement | SGF | Pulaski | 25 min |
| Mar 4, 11:27 PM CST | Special Weather Statement | SGF | Dent | 33 min |
| Mar 4, 11:42 PM CST | Special Weather Statement | SGF | Webster | 33 min |
| Mar 5, 2:07 AM CST | Areal Flood Advisory | SGF | Barry, McDonald, Stone | 6 hr |
| Mar 5, 4:34 AM CST | Areal Flood Advisory | SGF | Dent, Phelps, Pulaski, Texas | 5 hr |
| Mar 5, 9:51 AM CST | Areal Flood Warning | SGF | McDonald | 5 hr |
| Mar 5, 2:59 PM CST | River Flood Warning | SGF | Pulaski | 21 hr |
| Mar 5, 4:28 PM CST | River Flood Warning | SGF | Shannon | 12 hr |
Nearby
River Flood Warnings in Missouri, 2026Every river flood warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.